Alert archive / Texas / River Flood Warnings in 2013
River Flood Warning 44, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Oct 31, 2013, 10:04 AM CDT for DeWitt County, Texas. It took effect at Nov 3, 2013, 11:08 AM CST. It was in force for 58 min.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2013, 10:04 AM CDT (15:04 UTC)
- In effect from
- Nov 3, 2013, 11:08 AM CST
- Expired
- Nov 3, 2013, 12:06 PM CST
- In force
- 58 min
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County DeWitt County, TX
The radar
The Austin/San Antonio radar (KEWX), 95 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River near Cuero (CUET2). The gauge peaked at 23.17 ft at Nov 3, 2013, 4:00 PM CST.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 33 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08175800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
391
WGUS44 KEWX 311504
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1004 AM CDT THU OCT 31 2013
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
GUADALUPE RIVER...SAN MARCOS RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC055-177-010904-
/O.EXT.KEWX.FL.W.0033.131101T0044Z-131102T1952Z/
/LLGT2.3.ER.131101T0044Z.131101T1200Z.131102T0752Z.NO/
1004 AM CDT THU OCT 31 2013
THE FLOOD WARNING CONTINUES FOR
THE SAN MARCOS RIVER BELOW LULING.
* FROM THIS EVENING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM THURSDAY THE STAGE WAS 4.7 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE
TO RISE TO NEAR 30.6 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL THEN FALL
BELOW THE FLOOD STAGE BY LATE FRIDAY EVENING.
* IMPACT...AT 30.0 FEET...MAJOR FLOODING REACHES NEARLY ALL OF PALMETTO STATE
PARK WITH EXTENSIVE DAMAGE TO PARK FACILITIES...SIGNS...FENCES AND ROADS.
FLOW IS TO THE SLAB OF THE LARGE PAVILLION BUILDING. LIVESTOCK IN THE FLOOD
PLAIN BELOW SAN MARCOS TO GONZALES ARE CUT OFF. LOWEST SECTIONS OF THE GOLF
COURSE IN LULING FLOOD.
$$
TXC177-010904-
/O.NEW.KEWX.FL.W.0043.131101T1445Z-131103T2219Z/
/GNLT2.2.ER.131101T1445Z.131102T1200Z.131103T1019Z.NO/
1004 AM CDT THU OCT 31 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER AT GONZALES.
* FROM FRIDAY MORNING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM THURSDAY THE STAGE WAS 12.0 FEET.
* FLOOD STAGE IS 31.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE THE FLOOD STAGE BY LATE FRIDAY MORNING
AND CONTINUE TO RISE TO NEAR 40.9 FEET BY SATURDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 40.0 FEET...MODERATE LOWLAND FLOODING INUNDATES A LARGE AREA OF
PASTURELAND NORTHWEST OF GONZALES BETWEEN THE GUADALUPE AND SAN MARCOS RIVERS.
HIGHWAY 183 HAS WATER GOING OVER THE BRIDGE...LIKELY CLOSING THE HIGHWAY. MUCH
OF THE CITY PARK IN GONZALES IS FLOODED WITH LOWEST AREAS UP TO 9 FEET. MANY
SECONDARY ROADS IN THE FLOOD PLAIN ARE FLOODED AND CLOSED.
$$
TXC123-010904-
/O.NEW.KEWX.FL.W.0044.131103T0824Z-131105T1225Z/
/CUET2.1.ER.131103T0824Z.131104T0000Z.131105T0025Z.NO/
1004 AM CDT THU OCT 31 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER NEAR CUERO .
* FROM LATE SATURDAY NIGHT TO TUESDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:30 AM THURSDAY THE STAGE WAS 7.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE THE FLOOD STAGE BY EARLY SUNDAY MORNING
AND CONTINUE TO RISE TO NEAR 28.4 FEET BY SUNDAY EVENING. THE RIVER WILL THE
FALL BELOW FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 29.0 FEET...MODERATE LOWLAND FLOODING MAKES SECONDARY ROADS AND
BRIDGES VERY DANGEROUS TO AUTO TRAFFIC.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
GUADALUPE RIVER
LULING 11 20 4.7 THU 10 AM 30.6 17.8 9.5 5.7 5.6
GONZALES 17 31 12.0 THU 10 AM 28.7 40.9 29.6 14.7 12.6
CUERO 19 24 7.5 THU 09 AM 8.3 18.2 25.5 27.0 21.2
$$6 follow-up statements
150
WGUS84 KEWX 010049
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
749 PM CDT THU OCT 31 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
PLUM CREEK NEAR LULING AFFECTING CALDWELL AND GONZALES COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
SAN MARCOS RIVER BELOW LULING AFFECTING CALDWELL AND GONZALES COUNTIES
GUADALUPE RIVER AT GONZALES AFFECTING GONZALES COUNTY
GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC055-177-011849-
/O.EXT.KEWX.FL.W.0033.131101T0044Z-131102T1906Z/
/LLGT2.3.ER.131031T2204Z.131101T0600Z.131102T0706Z.NO/
749 PM CDT THU OCT 31 2013
THE FLOOD WARNING CONTINUES FOR
THE SAN MARCOS RIVER BELOW LULING.
* AT 6:45 PM THURSDAY THE STAGE WAS 31.9 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.9 FEET SHORTLY AFTER
MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING.
* IMPACT...AT 32.0 FEET...PALMETTO STATE PARK IS UNDER WATER WITH WATER IN THE
LARGE PAVILLION BUILDING. THERE IS EXTENSIVE DAMAGE TO ROADS...SIGNS...CAMP
SITES AND THE PAVILLION BUILDING. LIVESTOCK ARE CUT OFF AND DROWNED IN THE
FLOOD PLAIN BELOW SAN MARCOS TO GONZALES. THE LOWEST SECTIONS OF THE GOLF
COURSE IN LULLING ARE UNDER WATER..
$$
TXC055-177-010119-
/O.CAN.KEWX.FL.W.0038.000000T0000Z-131101T2245Z/
/LULT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
749 PM CDT THU OCT 31 2013
THE FLOOD WARNING IS CANCELLED FOR
THE PLUM CREEK NEAR LULING.
* AT 7:00 PM THURSDAY THE STAGE WAS 21.0 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 21.0 FEET. THE RIVER WILL
FALL TO 7.5 FEET BY SATURDAY MORNING.
* IMPACT...AT 20.0 FEET...FLOW SPILLS OVER LOW SECTIONS OF BANKS.
$$
TXC177-011849-
/O.EXT.KEWX.FL.W.0043.131101T1600Z-131103T2232Z/
/GNLT2.2.ER.131101T1600Z.131102T1200Z.131103T1032Z.NO/
749 PM CDT THU OCT 31 2013
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER AT GONZALES.
* AT 6:45 PM THURSDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 31.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO
RISE TO NEAR 40.7 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY SUNDAY MORNING.
* IMPACT...AT 40.0 FEET...MODERATE LOWLAND FLOODING INUNDATES A LARGE AREA OF
PASTURELAND NORTHWEST OF GONZALES BETWEEN THE GUADALUPE AND SAN MARCOS RIVERS.
HIGHWAY 183 HAS WATER GOING OVER THE BRIDGE...LIKELY CLOSING THE HIGHWAY. MUCH
OF THE CITY PARK IN GONZALES IS FLOODED WITH LOWEST AREAS UP TO 9 FEET. MANY
SECONDARY ROADS IN THE FLOOD PLAIN ARE FLOODED AND CLOSED.
$$
TXC123-011849-
/O.EXT.KEWX.FL.W.0044.131103T0820Z-131105T1224Z/
/CUET2.1.ER.131103T0820Z.131104T0000Z.131105T0024Z.NO/
749 PM CDT THU OCT 31 2013
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO .
* AT 7:30 PM THURSDAY THE STAGE WAS 7.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND CONTINUE TO RISE
TO NEAR 28.2 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
MONDAY EVENING.
* IMPACT...AT 29.0 FEET...MODERATE LOWLAND FLOODING MAKES SECONDARY ROADS AND
BRIDGES VERY DANGEROUS TO AUTO TRAFFIC.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
GUADALUPE RIVER
LULING 11 20 31.9 THU 07 PM 16.9 7.9 7.2 7.2
LULING 20 23 21.0 THU 07 PM 7.5 5.7 5.6 5.5
GONZALES 17 31 12.2 THU 07 PM 40.7 29.9 14.8 12.5
CUERO 19 24 7.5 THU 07 PM 18.2 25.4 27.1 21.1
$$315
WGUS84 KEWX 011500
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1000 AM CDT FRI NOV 1 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
PLUM CREEK NEAR LULING AFFECTING CALDWELL AND GONZALES COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
SAN MARCOS RIVER BELOW LULING AFFECTING CALDWELL AND GONZALES COUNTIES
GUADALUPE RIVER AT GONZALES AFFECTING GONZALES COUNTY
GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC055-177-020900-
/O.EXT.KEWX.FL.W.0033.000000T0000Z-131102T1357Z/
/LLGT2.3.ER.131031T2204Z.131101T0300Z.131102T0157Z.NO/
1000 AM CDT FRI NOV 1 2013
THE FLOOD WARNING CONTINUES FOR
THE SAN MARCOS RIVER BELOW LULING.
* AT 9:45 AM FRIDAY THE STAGE WAS 26.3 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED NEAR 34.5 FEET THURSDAY EVENING AND
THEN BEGAN TO FALL. THE RIVER WILL CONTINUE TO FALL TO BELOW THE
FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 28.0 FEET...MOST OF PALMETTO STATE PARK IS FLOODED INCLUDING
FM2091 THROUGH THE PARK. FLOW IS APPROACHING THE LARGE PARK PAVILLION
BUILDING. ALL PARK VISITORS ARE EVACUATED. AT HIGHWAY 80 IN LULING FLOW IS
WELL INTO THE FLOOD PLAIN AND APPROACHING THE GOLF COURSE. LIVESTOCK ARE CUT
OFF IN THE FLOOD PLAIN BELOW SAN MARCOS TO GONZALES.
$$
TXC055-177-011530-
/O.CAN.KEWX.FL.W.0045.000000T0000Z-131101T2248Z/
/LULT2.2.ER.131101T0210Z.131101T0415Z.131101T1009Z.NO/
1000 AM CDT FRI NOV 1 2013
THE FLOOD WARNING IS CANCELLED FOR
THE PLUM CREEK NEAR LULING.
* AT 9:00 AM FRIDAY THE STAGE WAS 22.3 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 24.4 FEET THURSDAY EVENING.
THE RIVER FELL BELOW THE FLOOD STAGE EARLY THIS MORNING.
THE RIVER WILL CONTINUE TO FALL TO 14.6 FEET BY SATURDAY MORNING.
* IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING ESCAPES BANKS INTO LOWER
SECTIONS OF THE FLOOD PLAIN.
$$
TXC177-020900-
/O.EXT.KEWX.FL.W.0043.131101T1736Z-131103T1800Z/
/GNLT2.2.ER.131101T1736Z.131102T1200Z.131103T0600Z.NO/
1000 AM CDT FRI NOV 1 2013
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER AT GONZALES.
* AT 9:45 AM FRIDAY THE STAGE WAS 26.5 FEET.
* FLOOD STAGE IS 31.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS AFTERNOON
AND CONTINUE TO RISE TO NEAR 40.7 FEET BY SATURDAY MORNING. THEN THE
RIVER WILL FALL BELOW THE FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 40.0 FEET...MODERATE LOWLAND FLOODING INUNDATES A LARGE AREA OF
PASTURELAND NORTHWEST OF GONZALES BETWEEN THE GUADALUPE AND SAN MARCOS RIVERS.
HIGHWAY 183 HAS WATER GOING OVER THE BRIDGE...LIKELY CLOSING THE HIGHWAY. MUCH
OF THE CITY PARK IN GONZALES IS FLOODED WITH LOWEST AREAS UP TO 9 FEET. MANY
SECONDARY ROADS IN THE FLOOD PLAIN ARE FLOODED AND CLOSED.
$$
TXC123-020900-
/O.EXT.KEWX.FL.W.0044.131103T1200Z-131105T0228Z/
/CUET2.1.ER.131103T1200Z.131104T0000Z.131104T1428Z.NO/
1000 AM CDT FRI NOV 1 2013
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO .
* AT 9:30 AM FRIDAY THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE THE FLOOD STAGE BY SUNDAY MORNING
AND CONTINUE TO RISE TO NEAR 26.9 FEET BY SUNDAY EVENING. THEN THE
RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 27.0 FEET...LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD PLAIN
ABOVE CUERO THREATENING LIVESTOCK.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
GUADALUPE RIVER
LULING 11 20 26.3 FRI 10 AM 14.1 8.1 6.2 6.0 5.3
LULING 20 23 22.3 FRI 09 AM 14.6 6.2 5.4 5.4 5.3
GONZALES 17 31 26.5 FRI 10 AM 40.7 25.2 14.2 12.3 12.3
CUERO 19 24 7.6 FRI 09 AM 16.0 24.0 24.7 19.1 13.5
$$248
WGUS84 KEWX 020127
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
827 PM CDT FRI NOV 1 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC123-021927-
/O.EXT.KEWX.FL.W.0044.131103T1200Z-131105T0347Z/
/CUET2.1.ER.131103T1200Z.131104T0000Z.131104T1547Z.NO/
827 PM CDT FRI NOV 1 2013
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO .
* AT 8:15 PM FRIDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 26.9 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
LATE MONDAY MORNING.
* IMPACT...AT 27.0 FEET...LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD PLAIN
ABOVE CUERO THREATENING LIVESTOCK.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
GUADALUPE RIVER
CUERO 19 24 10.1 FRI 8 PM 24.0 25.2 19.5 14.8
$$729
WGUS84 KEWX 021317
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
817 AM CDT SAT NOV 2 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER AT GONZALES AFFECTING GONZALES COUNTY
GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC177-030717-
/O.EXT.KEWX.FL.W.0043.000000T0000Z-131103T1450Z/
/GNLT2.2.ER.131101T1919Z.131102T0345Z.131103T0250Z.NO/
817 AM CDT SAT NOV 2 2013
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER AT GONZALES.
* AT 7:45 AM SATURDAY THE STAGE WAS 36.2 FEET.
* FLOOD STAGE IS 31.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED NEAR 38.8 FEET LATE LAST NIGHT AND THEN
BEGAN TO FALL. THE RIVER WILL CONTINUE TO FALL TO BELOW THE FLOOD
STAGE BY LATER TONIGHT.
* IMPACT...AT 37.0 FEET...MODERATE LOWLAND FLOODING INUNDATES PASTURE AND
CROPLAND BETWEEN THE GUADALUPE/SAN MARCOS RIVER CONFLUENCE AND GONZALES.
SECONDARY ROADS...LOW BRIDGES AND MUCH OF THE CITY PARK AND FACILITIES NEAR
THE RIVER IN GONZALES ARE FLOODED.
$$
TXC123-030717-
/O.EXT.KEWX.FL.W.0044.131103T1021Z-131104T1836Z/
/CUET2.1.ER.131103T1021Z.131104T0000Z.131104T0636Z.NO/
817 AM CDT SAT NOV 2 2013
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO .
* AT 7:31 AM SATURDAY THE STAGE WAS 17.9 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE THE FLOOD STAGE BY EARLY SUNDAY MORNING
AND CONTINUE TO RISE TO NEAR 24.8 FEET BY SUNDAY EVENING. THEN THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD
PLAIN ABOVE CUERO. FLOODPLAIN UNDER SEVERAL FEET OF WATER IN MANY PLACES..
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
GUADALUPE RIVER
GONZALES 17 31 36.2 SAT 08 AM 25.3 13.6 12.7 12.2 12.2
CUERO 19 24 17.9 SAT 08 AM 24.3 23.1 18.7 13.3 9.7
$$496
WGUS84 KEWX 030131
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
831 PM CDT SAT NOV 2 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC123-031931-
/O.EXT.KEWX.FL.W.0044.131103T1708Z-131104T0900Z/
/CUET2.1.ER.131103T1708Z.131103T1800Z.131103T2100Z.NO/
831 PM CDT SAT NOV 2 2013
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO .
* AT 7:30 PM SATURDAY THE STAGE WAS 21.2 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE TOMORROW MORNING AND CONTINUE TO
RISE TO NEAR 24.1 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD
PLAIN ABOVE CUERO. FLOODPLAIN UNDER SEVERAL FEET OF WATER IN MANY PLACES..
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
GUADALUPE RIVER
CUERO 19 24 21.2 SAT 07 PM 21.9 17.8 11.7 8.5
$$936
WGUS84 KEWX 031806
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1206 PM CST SUN NOV 3 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC123-031836-
/O.CAN.KEWX.FL.W.0044.000000T0000Z-131104T0900Z/
/CUET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1206 PM CST SUN NOV 3 2013
THE FLOOD WARNING IS CANCELLED FOR THE GUADALUPE RIVER NEAR CUERO .
* AT 11:30 AM SUNDAY THE STAGE WAS 23.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER LEVEL WILL CREST BELOW THE FLOOD STAGE OF 24 FEET
SUNDAY AFTERNOON THEN FALL SLOWLY.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD
PLAIN ABOVE CUERO. FLOODPLAIN UNDER SEVERAL FEET OF WATER IN MANY PLACES..
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
GUADALUPE RIVER
CUERO 19 24 23.0 SUN 11 AM 21.6 17.8 12.0 8.8 8.3
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 31, 6:37 AM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Oct 31, 6:37 AM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 637 AM CDT THU OCT 31 2013 .AVIATION... DRIER WESTERLY FLOW WILL MIX DOWN TO THE SURFACE THIS MORNING AS A PACIFIC FRONT SWEEPS THROUGH THE REGION. THIS WILL SHIFT RAINS TO THE EAST WITH RAINS TAPERING OFF DURING THE AFTERNOON. RAINS SHOULD END ALONG THE I-35 CORRIDOR TERMINALS BY LATE MORNING WITH CIGS LIFTING TO BECOME MOSTLY CLEAR OR FEW CIRRUS CLOUDS BY LATE IN THE DAY. I-35 CORRIDOR TERMINALS MVFR TO OCNL IFR CIGS TIL MID MORNING WITH SCATTERED SHOWERS AND THUNDERSTORMS LOCALLY LOWERING CONDITIONS. BY MIDDAY...VFR CLOUDS BECOMING CLEAR AFTER DARK. I-35 CORRIDOR WINDS SOUTHWEST AROUND 10 KTS BECOMING NORTHWEST 10 TO 15 KTS BY MIDDAY. WINDS LOWERING TO LIGHT NORTHWEST AFTER DARK. KDRT TERMINAL VFR CLEAR. NORTHWEST WINDS AROUND 10 KTS INCREASING TO 15 TO 20 KTS BY MIDDAY LOWERING TO LIGHT AND VARIABLE AFTER DARK. && .PREV DISCUSSION... /ISSUED 314 AM CDT THU OCT 31 2013/ SHORT TERM (TODAY THROUGH FRIDAY)... HEAVY RAINS WILL CONTINUE AHEAD OF A PACIFIC COLD FRONT WHICH WILL... WITH DAYTIME MIXING...MOVE ACROSS THE HILL COUNTRY RAPIDLY THIS MORNING...EXITING THE REGION BY NOON. UPPER JET DYNAMICS (COUPLED WITH UPPER LEVEL MOISTURE FROM RAYMOND) IN THE BUOYANT WARM MOIST SECTOR WILL CONTINUE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINS AND LOCALIZED FLOODING ALONG AND AHEAD OF THE FRONT. SEVERE FLOODING HAS ALREADY OCCURRED ALONG PORTIONS OF THE I-35 CORRIDOR. A FLASH FLOOD WATCH WILL CONTINUE THROUGH NOON TODAY. DECREASING CLOUDINESS THIS AFTERNOON WITH RAINS TAPERING OFF FROM THE WEST BY THIS EVENING. HIGHS THIS AFTERNOON RANGING FROM THE UPPER 70S HILL COUNTRY TO THE LOW TO MID 80S ELSEWHERE. A DRY...PACIFIC TYPE AIR-MASS WILL SETTLE IN OVER THE REGION TONIGHT WITH CLEARING SKIES AND LOWS DIPPING INTO THE 40S HILL COUNTRY AND 50S ELSEWHERE. MOSTLY SUNNY TO PARTLY CLOUDY SKIES FRIDAY MORNING WITH CLEARING SKIES FROM THE NORTH FRIDAY AFTERNOON. LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)... INCREASING NORTHWEST FLOW ALOFT FRIDAY NIGHT AND EARLY SATURDAY AS AN UPPER LEVEL RIDGE PUSHES EAST. LOWS FRIDAY NIGHT IN THE 40S TO LOW 50S. SUNNY SATURDAY WITH HIGHS MOSTLY IN THE 70S. THE UPPER RIDGE WILL SHIFT EAST SUNDAY WITH A RAPID INCREASE IN CLOUDINESS. AFTER A COOL MORNING WITH LOWS IN THE 40S...THE RAPID INCREASE IN OVERRUNNING CLOUDS WILL KEEP TEMPERATURES MILD TO COOL DURING THE DAY WITH HIGHS IN THE 60S HILLS AND LOW TO MID 70S ELSEWHERE WITH A SLIGHT CHANCE OF SHOWERS WESTERN SECTIONS. THIS WILL BEGIN A DREARY EARLY NOVEMBER PATTERN WITH THE SUBTROPICAL JET DOMINATING. BY SUNDAY NIGHT...AT LEAST A SLIGHT CHANCE OF SHOWERS WILL SPREAD AREAWIDE WITH A CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY. THIS PATTERN OF SUBTROPICAL JET ACTIVITY WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL EXTEND THROUGH AT LEAST WEDNESDAY WITH LOWS MONDAY MORNING IN THE 50S TO LOW 60S...AND LOWS MAINLY IN THE 60S TUESDAY AND WEDNESDAY. HIGHS MONDAY NEAR 70 HILLS TO MOSTLY 70S ELSEWHERE. HIGHS TUESDAY IN THE MID 70S HILLS TO LOW 80S SOUTH AND EAST. A COLD FRONT SWEEPING THROUGH THE REGION WEDNESDAY WILL LOWER HIGH TEMPERATURES INTO THE 60S HILL COUNTRY WITH 70S ELSEWHERE AS CHANCES OF RAIN BEGIN TO DECREASE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 52 82 53 76 / 30 - 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 81 46 80 48 75 / 50 - 0 0 0 NEW BRAUNFELS MUNI AIRPORT 82 48 81 49 76 / 50 - 0 0 0 BURNET MUNI AIRPORT 78 49 80 50 74 / 20 - 0 0 0 DEL RIO INTL AIRPORT 82 53 83 51 77 / 10 - 0 0 0 GEORGETOWN MUNI AIRPORT 79 49 80 48 74 / 30 - 0 0 0 HONDO MUNI AIRPORT 85 49 85 50 80 / 20 - 0 0 0 SAN MARCOS MUNI AIRPORT 80 47 80 49 74 / 50 - 0 0 0 LA GRANGE - FAYETTE REGIONAL 82 53 81 54 77 / 80 - 0 0 0 SAN ANTONIO INTL AIRPORT 84 51 83 53 78 / 30 - 0 0 0 STINSON MUNI AIRPORT 86 52 85 53 80 / 50 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...KERR...LAVACA...LEE...LLANO...TRAVIS...WILLIAMSON... WILSON. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...02
Hazardous weather outlook, Oct 31, 5:18 AM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 518 AM CDT THU OCT 31 2013 TXZ171>173-183>194-202>209-217>225-228-011030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 518 AM CDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH CONTINUES IN EFFECT UNTIL NOON TODAY ACROSS THE COUNTIES OF SOUTH CENTRAL TEXAS ALONG AND NORTHEAST OF A LINE FROM MOUNTAIN HOME TO BANDERA TO SAN ANTONIO TO KENEDY. ADDITIONAL HEAVY RAINS OF 1 TO 3 INCHES ARE EXPECTED...WITH ISOLATED HIGHER TOTALS UP TO 5 INCHES...ESPECIALLY OVER AREAS ALONG THE I-35 CORRIDOR. A COLD FRONT WILL SWEEP RAPIDLY THROUGH THE REGION TODAY WITH RAINS TAPERING OFF FROM THE WEST THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... LOW LEVEL GULF MOISTURE COUPLED WITH UPPER LEVEL PACIFIC MOISTURE AND DISTURBANCES MAY CREATE CONDITIONS CONDUCIVE FOR THE DEVELOPMENT OF HEAVY RAINS AND FLASH FLOODING TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THROUGH NOON TODAY.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 7:45 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 105 min |
| Oct 30, 8:42 PM CDT | Areal Flood Advisory | EWX | Bexar | 108 min |
| Oct 30, 8:53 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 2 hr |
| Oct 30, 9:16 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Oct 30, 9:26 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Hays | 3 hr |
| Oct 30, 9:40 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 50 min |
| Oct 30, 11:35 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 4 hr |
| Oct 30, 11:36 PM CDT | Special Weather Statement | EWX | Travis | 24 min |
| Oct 31, 12:03 AM CDT | Special Weather Statement | EWX | Travis | 57 min |
| Oct 31, 12:10 AM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall | 4 hr |
| Oct 31, 12:21 AM CDT | Special Weather Statement | EWX | Comal | 39 min |
| Oct 31, 12:27 AM CDT | River Flood Warning | EWX | Travis | 20 hr |
| Oct 31, 12:57 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Travis | 3 hr |
| Oct 31, 1:00 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 60 min |
| Oct 31, 1:26 AM CDT | River Flood Warning | EWX | Travis | 31 hr |
| Oct 31, 1:26 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 49 min |
| Oct 31, 1:29 AM CDT | River Flood Warning | EWX | Hays | 9 hr |
| Oct 31, 1:43 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 47 min |
| Oct 31, 2:08 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 42 hr |
| Oct 31, 2:13 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Hays, Travis | 107 min |
| Oct 31, 2:40 AM CDT | River Flood Warning | EWX | Travis | 5 hr |
| Oct 31, 3:14 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Lee | 106 min |
| Oct 31, 3:27 AM CDT | Flash Flood Warning | EWX | Comal, Hays, Travis | 4 hr |
| Oct 31, 3:53 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Lee | 6 hr |
| Oct 31, 4:31 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 17 hr |
| Oct 31, 4:31 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 5 hr |
| Oct 31, 4:31 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 17 hr |
| Oct 31, 5:05 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 15 hr |
| Oct 31, 6:07 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 113 min |
| Oct 31, 7:15 AM CDT | River Flood Warning | EWX | Bastrop | 50 hr |
| Oct 31, 7:15 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 48 hr |
| Oct 31, 7:15 AM CDT | River Flood Warning | EWX | Fayette | 3 days |
| Oct 31, 7:28 AM CDT | Areal Flood Advisory | EWX | Comal, Hays, Travis | 3 hr |
| Oct 31, 7:58 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 2 hr |
| Oct 31, 9:22 AM CDT | River Flood Warning | EWX | Karnes | 10 hr |
| Oct 31, 9:28 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Lee | 2 hr |
| Oct 31, 10:04 AM CDT | River Flood Warning | EWX | Gonzales | 58 hr |
| Oct 31, 10:10 AM CDT | Areal Flood Advisory | EWX | Lavaca | 110 min |
Nearby
River Flood Warnings in Texas, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.